# SDR 9510109930

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: HDX9A0113
- Condition: Malfunctioned
- Location: External Power
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SERVICE BUS FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED R2-48 EXTERNAL POWER GROUND SERVICE RELAY.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
